# SDR CA080121008

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 5,207 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351DSN
- Condition: Corroded
- Location: Main Rotor
- Part time: 958 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300 HOUR INSPECTION PART WAS FOUND TO HAVE PITTING ON SEVERAL ELEMENTS.  SPRAG CLUTCH REPLACED. (TC NR 20080121008)
